@article{MZM_1996_59_2_a11,
author = {V. A. Skvortsov},
title = {On~the {Marcinkiewicz} theorem for the binary {Perron} integral},
journal = {Matemati\v{c}eskie zametki},
pages = {267--277},
year = {1996},
volume = {59},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_59_2_a11/}
}
V. A. Skvortsov. On the Marcinkiewicz theorem for the binary Perron integral. Matematičeskie zametki, Tome 59 (1996) no. 2, pp. 267-277. http://geodesic.mathdoc.fr/item/MZM_1996_59_2_a11/
[1] Saks S., Teoriya integrala, IL, M., 1949
[2] Tolstov G. P., “Ob integrale Perron'a”, Matem. sb., 5(47):3 (1939), 647–660 | MR | Zbl
[3] Skvortsov V. A., “Nekotorye svoistva $CP$-integrala”, Matem. sb., 60(102):3 (1963), 304–324 | MR | Zbl
[4] Bullen P. S., “The Burkill approximately continuous integral, II”, Math. Chron., 12 (1983), 93–98 | MR
[5] Baigozhin E. S., “O dvoichnom integrale Perrona”, Vestn. MGU. Ser. 1. Matem., mekh., 1993, no. 4 | MR | Zbl
[6] Bullen P. S., “Some applications of a theorem of Marcinkiewicz”, Lecture Notes in Math., 1419, Springer, Berlin, 1990, 10–18 | MR
[7] Sklyarenko V. A., Obobschennye integraly v teorii trigonometricheskikh ryadov, Diss. ... k. f.-m. n., MGU, M., 1973
[8] Skvortsov V. A., Thomson B. S., “Symmetric integrals do not have the Marcinkiewicz property”, Real Analysis Exchange, 20:2 (1995) | Zbl
[9] Ostaszewski K. M., “Henstock integration in the plane”, Amer. Math. Soc. Memoirs, 63, no. 353, 1986 | MR
[10] Thomson B. S., “Derivates of interval functions”, Amer. Math. Soc. Memoirs, 93, no. 452, 1991 | MR
[11] Henstock R., The general theory of integration, Clarendon Press, Oxford, 1991 | Zbl
[12] Skvortsov V. A., “O ryadakh Khaara, skhodyaschikhsya po podposledovatelnostyam chastichnykh summ”, Dokl. AN SSSR, 183:4 (1968), 784–786 | MR | Zbl
[13] Skvortsov V. A., “Nekotoroe obobschenie integrala Perrona”, Vestn. MGU. Ser. 1. Matem., mekh., 1969, no. 4, 48–51 | Zbl
[14] Skvortsov V. A., “Some properties of dyadic primitives”, Lecture Notes in Math., 1419, Springer, Berlin, 1990, 167–179 | MR
[15] Khinchin A. Ya., “O protsesse integrirovaniya Danzhua”, Matem. sb., 30:4 (1918), 543–557 | Zbl